Sharp spectral gaps on metric measure spaces

Yin Jiang Sun Yat-sen University Hui-Chun Zhang Sun Yat-sen University

Differential Geometry mathscidoc:1609.10099

Calc. Var., 55, 14
In this paper, we extend the sharp lower bounds of spectal gap, due to Chen- Wang [12, 13], Bakry-Qian [6] and Andrews-Clutterbuck [5], from smooth Riemannian manifolds to general metric measure spaces with Riemannian curvature-dimension condition RCD(K;N).
No keywords uploaded!
[ Download ] [ 2016-09-10 12:18:44 uploaded by Huichun_Zhang ] [ 481 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{yinsharp,
  title={SHARP SPECTRAL GAPS ON METRIC MEASURE SPACES},
  author={Yin Jiang, and Hui-Chun Zhang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160910121844430144756},
  booktitle={Calc. Var.},
  volume={55},
  pages={14},
}
Yin Jiang, and Hui-Chun Zhang. SHARP SPECTRAL GAPS ON METRIC MEASURE SPACES. Vol. 55. In Calc. Var.. pp.14. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160910121844430144756.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved